Research
Publications

Publications at the Riemann Center

Twelve Rational curves on Enriques surfaces

authored by
Sławomir Rams, Matthias Schütt
Organisation(s)
Institut für Algebraische Geometrie
Riemann Center for Geometry and Physics
External Organisation(s)
Jagiellonian University
Type
Artikel
Journal
Research in Mathematical Sciences
Volume
8
No. of pages
16
ISSN
2522-0144
Publication date
12.04.2021
Publication status
Veröffentlicht
Peer reviewed
Yes
ASJC Scopus Sachgebiete
Theoretische Informatik, Mathematik (sonstige), Computational Mathematics, Angewandte Mathematik
Electronic version(s)
https://doi.org/10.1007/s40687-021-00262-7 (Access: Offen)